# SDR ASAA2021012433935

- Difficulty date: January 24, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 52,887 hours, 15,518 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410038700303
- Part serial: 13011404
- Condition: Overflow
- Location: Lavatory
- Part time: 24,651 hours, 8,083 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD AFT LEFT COMMODE OVERFLOWED AND DRAINED POTABLE WATER TANK.  GROUNDED-YES.  DIVERSION TIME 49 MINUTES.  REMOVED AND REPLACED FWD AFT LEFT TOILET ASSEMBLY, REF B737-800 AMM 38-32-01, NO LEAKS.
